Tyndal effect can appear brownish on skin already lighly discolored: Dr refuses to give me hyaluronidase
New Jersey, NJ
1 year ago
have had dardk circles all my life. reddish brwn,restylane works. used hyaluronidase 2 times because dr used juvederm oncer (tyndall). took me five rounds to get it out. my derm was away, so i used my ps. it hurt and swelled (never does) and where he broke a vessel i healed in a few days, but i noticed what i had dreaded from day one: a straight dark line of filler. it looks brown, but i know it is filler not a deep bruise. A dr today insisted it is a bruise butvi know tyndal look on me can appaer brown
Doctor Answers 2
If you are unhappy return to your injector to have the product dissolved.
If you are unhappy return to your injector to have the product dissolved. If that Dr does not want to dissolve the product, obtain a second opinion. Perhaps discuss your concerns with your dermatologist.
Have a question?
Ask a doctor
brownish discoloration under the eyes can be due to "healing bruise" or could be due to filler itself. if you feel strongly about that then you should have it dissolved. give it a few days to resolve and then have it re-injected.
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.